# SDR DALA12015323210

- Difficulty date: November 27, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N310NW
- Make and model: Airbus A320-211
- Aircraft serial: 121
- Aircraft time: 68,007 hours, 30,286 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal Depressor
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND LT FWD PAX DOOR FRAME, MID SEAL SHAPE HAS CORROSION. REPLACED MID SEAL SHAPE IAW A320 SRM 51-42-11.  NO LIMITS IAW SRM 53-11-14 PG BLK 101 DAMAGE DIM. L=1.60" W=1.50" D=0.006".
